MAUDE Adverse Event Report: SILHOUETTE PARADIGM; UNO COMFORT SHORT 110/13 PCC MCNI

SILHOUETTE PARADIGM; UNO COMFORT SHORT 110/13 PCC MCNI
Model Number MMT-382600
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient's infusion set's tape had detached before hospitalization.Further, the product was not adhering because the patient left the set for too long.At the time of the incident, the patient's blood glucose level was 20 mmol/l, had ketones and low heart rate which the patient tried to treat it with needles.The infusion was changed on (b)(6) 2020.Consequently, on (b)(6) 2020 the patient was hospitalized due to diabetic ketoacidosis and low heartbeat for which injections and pacemaker was installed as corrective treatment.Reportedly, (b)(6) 2020 the patient was released from the hospital.Currently, the patient's blood glucose level was 8.0 mmol/l.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT SHORT 110/13 PCC MCNI
MDR Report Key10973127
Report Number8021545-2020-00155
Device Sequence Number19008520
Product Code FPA
UDI-Device Identifier05705244009141
UDI-Public05705244009141
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-382600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/08/2020
Patient Sequence Number1